# SDR UALA2009010500030

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 73,822 hours, 8,856 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHTS VERY DIM FROM SEATS 35 LT THRU 43 LT AND DOOR 3 LT FWD.  EMERGENCY LIGHT EXIT SIGN ALSO VERY DIM.   REPLACED BATTERY. OP CHECKS OKAY.
